Alert archive / Tennessee / Flash Flood Warnings in 2019
Flash Flood Warning 20, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at Feb 23, 2019, 8:22 AM CST for 4 counties in Tennessee. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 23, 2019, 8:22 AM CST (14:22 UTC)
- Expired
- Feb 23, 2019, 11:15 AM CST
- In force
- 3 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Coffee County, TN, Grundy County, TN, Van Buren County, TN, Warren County, TN
The radar
The Northeast Alabama radar (KHTX), 54 km from the middle of the area, began a volume at 14:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 23, 8:48 AM CST | FLASH FLOOD | Manchester, TN | NUMEROUS ROADS FLOODED AND CLOSED ACROSS COFFEE COUNTY INCLUDING SKINNER FLAT ROAD...ESTERN LANE...AND SCOTT SWINNEY DRIVE. |
| Feb 23, 10:00 AM CST | FLASH FLOOD | 7 Ese Manchester, TN | WATER RESCUE OF FAMILY IN THE HILLSBORO AREA. 34 ROADS REPORTEDLY IMPASSABLE ACROSS THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 2.4 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 553 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -81 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
811
WGUS54 KOHX 231422
FFWOHX
TNC031-061-175-177-231715-
/O.NEW.KOHX.FF.W.0020.190223T1422Z-190223T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
822 AM CST Sat Feb 23 2019
The National Weather Service in Nashville has issued a
* Flash Flood Warning for...
Southern Coffee County in Middle Tennessee...
Southern Van Buren County in Middle Tennessee...
Southeastern Warren County in Middle Tennessee...
Grundy County in Middle Tennessee...
* Until 1115 AM CST.
* At 822 AM CST, radar indicated heavy rain across the warned area.
Heavy rain fell overnight and additional downpours will move into
the area this morning. Flash flooding is expected to increase
through the morning.
* Some locations that will experience flooding include...
Manchester, Tullahoma, Gruetli-Laager, Tracy City, Altamont,
Coalmont, Palmer, Beersheba Springs, Viola, Hillsboro and Pelham.
This includes Interstate 24 between mile markers 111 and 135.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
&&
LAT...LON 3524 8582 3522 8587 3529 8592 3534 8603
3536 8616 3534 8620 3534 8626 3535 8624
3539 8628 3547 8616 3572 8527 3557 8542
3553 8561 3549 8554 3543 8554 3538 8549
3532 8556 3529 8571 3524 8569 3522 8574
$$
13What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Feb 23, 6:09 AM CST, 2 hours 13 minutes earlier.
Area forecast discussion, Feb 23, 6:09 AM CST, 2 hours 13 minutes before
Area Forecast Discussion National Weather Service Nashville TN 609 AM CST Sat Feb 23 2019 .UPDATE... FOR 12Z AVIATION DISCUSSION. && .DISCUSSION... Very active weather continues today and tonight but Sunday finally starts a decent pause to a very wet February. Warm front currently across north AL to continue northward track, setting up near our southwest around daybreak, then slowly working across the mid-state into the early evening. Moderate to heavy rain ahead of this boundary will continue to spread up across the mid-state as deep moisture axis sets up across the south and vertical motion enhances. Widespread heavier rain expected to continue into midday...with a bit of a break in the afternoon. During this break, the possibility of severe storms ramps up ahead of a trailing cold front expected to cross the area early Sunday morning. Our first issue is our ongoing extended period of heavy rain...likely to put down an additionally 2 inches northwest to 4+ in spots southeast through tonight. Most rivers already running high and flash/river flooding threat remains very high. Our second issue, severe storms, are most likely this afternoon and evening. Atmospheric parameters really jump up as LLjet really increases and overall jet structure as well. Models putting 0-3SRH 300-500+ depending, with bulk shear 50+knts. Little more concerning is CAPE, while not excessively high, has been creeping upward and west last few runs. Most models now in the 400-500 range but with this high of shear it wont take much of an increase for spinups to develop. Thus much of the CWA now in ENH- MOD. A much needed dry-out begins Sunday and even though the GFS/EURO throwing in some showers at times, very limited affects are expected as extended periods of heavier rain not likely. That is good news since many roads flooded and most rivers will take several days to make significant falls. Next decent chance of showers looks to be Fri night into early Sat. Models differ on setup but it seems some sort of boundary will pass late night. GFS selling bonafide front but EURO extending inverted trough up from the gulf. Either way, at least scattered showers to maybe numerous in the works right now. && .AVIATION... 12Z TAF DISCUSSION. A warm front is still trying to work north through AL this morning and will eventually swing north into Middle TN later today. Low level flow has increased, creating better lift for widespread rain to develop across the terminals. Moderate rain will continue through mid morning north of the warm front. South of the warm front, rain may lighten up and become more scattered. A cold front sparking strong to severe storms will move rapidly through the region between 23/20z-24/05z. Expect IFR to LIFR conditions at times through mid morning, MVFR to IFR conditions through 19-20z, returning to VFR/LIFR as storms move over TAF sites this afternoon and evening. After 06-08z, most locations will begin to clear out. Before the cold front, winds will gust from the south 20-30 kts, turning west- southwesterly after 06-08z. && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through this evening for Bedford-Cannon- Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson- Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence- Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett- Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-Wayne-White-Williamson-Wilson. && DISCUSSION......07 AVIATION........Schaper
Hazardous weather outlook, Feb 23, 6:09 AM CST, 2 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 609 AM CST Sat Feb 23 2019 TNZ005>011-023>034-056>066-075-077>080-093>095-241130- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 609 AM CST Sat Feb 23 2019 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight Heavy rain will continue again today well into tonight...with an additional 2 to 4+ inches likely before ending very late. Many rivers and streams are near or in flood as well as many roads already flooded. This additional rainfall will make flooding conditions even worse. The threat of flash flooding is very high. You need to have a plan in place now in case the need arises to evacuate to higher ground. Please don't take this lightly. Have somewhere to go at a moment's notice to escape flood waters. In addition, some strong to severe storms will be possible later this afternoon and evening. Areas from Nashville metro west, and especially across the southwest, have the highest probability of severe storms. Damaging straight line winds and isolated tornadoes will be the main threat with these storms. .DAYS TWO THROUGH SEVEN...Sunday through Friday Ongoing river flooding will continue through most of the week. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed through tonight due to the ongoing flooding and severe storms potential.
In the hours before
Local storm report, Feb 23, 6:30 AM CST, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
630 AM CST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 AM FLASH FLOOD 5 WSW SUMMERTOWN 35.39N 87.39W
02/23/2019 LAWRENCE TN EMERGENCY MNGR
LAWRENCE COUNTY EMA REPORTS 95 PERCENT OF LOW WATER
BRIDGES IN LAWRENCE COUNTY IMPASSABLE. WATERFORK ROAD
NEAR HENRYVILLE COMMUNITY UNDERWATER. ALL CREEKS RISING.
0209 AM FLASH FLOOD PULASKI 35.20N 87.03W
02/23/2019 GILES TN LAW ENFORCEMENT
TENNESSEE HIGHWAY PATROL REPORTS PARTS OF HIGHWAY 31 IN
GILES COUNTY UNDERWATER
0248 AM FLASH FLOOD 3 N IRON CITY 35.06N 87.58W
02/23/2019 LAWRENCE TN EMERGENCY MNGR
CORRECTED LOCATION. WATER OVER TN HIGHWAY 242 BETWEEN
MILE MARKERS 3 AND 4 APPX 3 MILES NORTH OF IRON CITY.
0533 AM FLASH FLOOD 7 WSW ELKTON 35.03N 87.01W
02/23/2019 GILES TN BROADCAST MEDIA
MEDIA REPORTED GILES COUNTY FIRE AND RESCUE RESCUED A
WOMAN...3 CHILDREN...AND SEVERAL DOGS FROM A HOME
SURROUNDED BY WATER ON ALF HARRIS ROAD IN PROSPECT.
0541 AM FLASH FLOOD 9 W LINDEN 35.60N 88.00W
02/23/2019 PERRY TN 911 CALL CENTER
NUMEROUS ROADS CLOSED, ESPECIALLY ACROSS THE NORTHERN
AND WESTERN PORTION OF THE COUNTY...INCLUDING CYPRESS
CREEK RD AND RUSSELL CREEK RD.
0608 AM FLASH FLOOD 10 W LINDEN 35.60N 88.01W
02/23/2019 PERRY TN BROADCAST MEDIA
MEDIA REPORTED THAT A VEHICLE BECAME TRAPPED IN FLOOD
WATERS ON CYPRESS CREEK ROAD. DRIVER GOT OUT SAFELY.
&&
EVENT NUMBER OHX1900143 OHX1900144 OHX1900145 OHX1900147 OHX1900146
OHX1900148
SHAMBURGERLocal storm report, Feb 23, 7:00 AM CST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
700 AM CST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD COLUMBIA 35.62N 87.05W
02/23/2019 MAURY TN EMERGENCY MNGR
RIVERSIDE DRIVE IN COLUMBIA WAS REPORTEDLY FLOODED AND
CLOSED
&&
EVENT NUMBER OHX1900149
SHAMBURGERLocal storm report, Feb 23, 8:14 AM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
814 AM CST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 AM FLASH FLOOD 5 WSW SUMMERTOWN 35.39N 87.39W
02/23/2019 LAWRENCE TN EMERGENCY MNGR
LAWRENCE COUNTY EMA REPORTS 95 PERCENT OF LOW WATER
BRIDGES IN LAWRENCE COUNTY IMPASSABLE. WATERFORK ROAD
NEAR HENRYVILLE COMMUNITY UNDERWATER. ALL CREEKS RISING.
0209 AM FLASH FLOOD PULASKI 35.20N 87.03W
02/23/2019 GILES TN LAW ENFORCEMENT
TENNESSEE HIGHWAY PATROL REPORTS PARTS OF HIGHWAY 31 IN
GILES COUNTY UNDERWATER
0248 AM FLASH FLOOD 3 N IRON CITY 35.06N 87.58W
02/23/2019 LAWRENCE TN EMERGENCY MNGR
CORRECTED LOCATION. WATER OVER TN HIGHWAY 242 BETWEEN
MILE MARKERS 3 AND 4 APPX 3 MILES NORTH OF IRON CITY.
0533 AM FLASH FLOOD 7 WSW ELKTON 35.03N 87.01W
02/23/2019 GILES TN BROADCAST MEDIA
MEDIA REPORTED GILES COUNTY FIRE AND RESCUE RESCUED A
WOMAN...3 CHILDREN...AND SEVERAL DOGS FROM A HOME
SURROUNDED BY WATER ON ALF HARRIS ROAD IN PROSPECT.
0541 AM FLASH FLOOD 9 W LINDEN 35.60N 88.00W
02/23/2019 PERRY TN 911 CALL CENTER
NUMEROUS ROADS CLOSED, ESPECIALLY ACROSS THE NORTHERN
AND WESTERN PORTION OF THE COUNTY...INCLUDING CYPRESS
CREEK RD AND RUSSELL CREEK RD.
0608 AM FLASH FLOOD 10 W LINDEN 35.60N 88.01W
02/23/2019 PERRY TN BROADCAST MEDIA
MEDIA REPORTED THAT A VEHICLE BECAME TRAPPED IN FLOOD
WATERS ON CYPRESS CREEK ROAD. DRIVER GOT OUT SAFELY.
0700 AM FLASH FLOOD COLUMBIA 35.62N 87.05W
02/23/2019 MAURY TN EMERGENCY MNGR
RIVERSIDE DRIVE IN COLUMBIA WAS REPORTEDLY FLOODED AND
CLOSED
&&
EVENT NUMBER OHX1900143 OHX1900144 OHX1900145 OHX1900147 OHX1900146
OHX1900148 OHX1900149
31Local storm report, Feb 23, 8:17 AM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
817 AM CST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 AM FLASH FLOOD 4 NNW MURFREESBORO 35.90N 86.42W
02/23/2019 RUTHERFORD TN MEDIA
DRIVER WAS RESCUED FROM VEHICLE AFTER DRIVING THROUGH
BARRICADE ON SULFUR SPRINGS RD.
&&
EVENT NUMBER OHX1900151
SCHAPERLocal storm report, Feb 23, 8:21 AM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
821 AM CST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 AM FLASH FLOOD 5 WSW SUMMERTOWN 35.39N 87.39W
02/23/2019 LAWRENCE TN EMERGENCY MNGR
LAWRENCE COUNTY EMA REPORTS 95 PERCENT OF LOW WATER
BRIDGES IN LAWRENCE COUNTY IMPASSABLE. WATERFORK ROAD
NEAR HENRYVILLE COMMUNITY UNDERWATER. ALL CREEKS RISING.
0209 AM FLASH FLOOD PULASKI 35.20N 87.03W
02/23/2019 GILES TN LAW ENFORCEMENT
TENNESSEE HIGHWAY PATROL REPORTS PARTS OF HIGHWAY 31 IN
GILES COUNTY UNDERWATER
0248 AM FLASH FLOOD 3 N IRON CITY 35.06N 87.58W
02/23/2019 LAWRENCE TN EMERGENCY MNGR
CORRECTED LOCATION. WATER OVER TN HIGHWAY 242 BETWEEN
MILE MARKERS 3 AND 4 APPX 3 MILES NORTH OF IRON CITY.
0533 AM FLASH FLOOD 7 WSW ELKTON 35.03N 87.01W
02/23/2019 GILES TN BROADCAST MEDIA
MEDIA REPORTED GILES COUNTY FIRE AND RESCUE RESCUED A
WOMAN...3 CHILDREN...AND SEVERAL DOGS FROM A HOME
SURROUNDED BY WATER ON ALF HARRIS ROAD IN PROSPECT.
0541 AM FLASH FLOOD 9 W LINDEN 35.60N 88.00W
02/23/2019 PERRY TN 911 CALL CENTER
NUMEROUS ROADS CLOSED, ESPECIALLY ACROSS THE NORTHERN
AND WESTERN PORTION OF THE COUNTY...INCLUDING CYPRESS
CREEK RD AND RUSSELL CREEK RD.
0608 AM FLASH FLOOD 10 W LINDEN 35.60N 88.01W
02/23/2019 PERRY TN BROADCAST MEDIA
MEDIA REPORTED THAT A VEHICLE BECAME TRAPPED IN FLOOD
WATERS ON CYPRESS CREEK ROAD. DRIVER GOT OUT SAFELY.
0700 AM FLASH FLOOD COLUMBIA 35.62N 87.05W
02/23/2019 MAURY TN EMERGENCY MNGR
RIVERSIDE DRIVE IN COLUMBIA WAS REPORTEDLY FLOODED AND
CLOSED
0743 AM FLASH FLOOD 4 NNW MURFREESBORO 35.90N 86.42W
02/23/2019 RUTHERFORD TN MEDIA
DRIVER WAS RESCUED FROM VEHICLE AFTER DRIVING THROUGH
BARRICADE ON SULFUR SPRINGS RD.
0812 AM FLASH FLOOD 7 ESE MANCHESTER 35.43N 85.96W
02/23/2019 COFFEE TN MEDIA
WATER RESCUE IN 1500 BLOCK OF HILLSBORO VIOLA RD NEAR
HWY 127.
&&
EVENT NUMBER OHX1900143 OHX1900144 OHX1900145 OHX1900147 OHX1900146
OHX1900148 OHX1900149 OHX1900151 OHX1900150
31Local storm report, Feb 23, 8:22 AM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
822 AM CST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 AM FLASH FLOOD 4 W ALTAMONT 35.44N 85.80W
02/23/2019 GRUNDY TN SOCIAL MEDIA
PORTION OF FIRETOWER RD WASHED OUT VIA SOCIAL MEDIA
PHOTOS.
&&
EVENT NUMBER OHX1900152
SCHAPERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 11:44 PM CST | River Flood Advisory | OHX | Perry, Wayne | 19 hr |
| Feb 23, 12:38 AM CST | Areal Flood Advisory | OHX | Giles, Hickman, Lawrence, Lewis, Maury, Perry and 1 more | 6 hr |
| Feb 23, 12:59 AM CST | Flash Flood Warning | OHX | Giles, Lawrence, Wayne | 6 hr |
| Feb 23, 1:38 AM CST | Areal Flood Advisory | OHX | Bedford, Coffee, Marshall | 8 hr |
| Feb 23, 3:02 AM CST | Areal Flood Advisory | OHX | Cumberland, Grundy, Van Buren, Warren, White | 7 hr |
| Feb 23, 4:58 AM CST | Flash Flood Warning | OHX | Perry | 2 hr |
| Feb 23, 5:13 AM CST | Areal Flood Advisory | OHX | Cannon, Clay, DeKalb, Fentress, Jackson, Overton and 2 more | 5 hr |
| Feb 23, 6:23 AM CST | Areal Flood Advisory | OHX | Hickman, Lewis, Maury | 33 min |
| Feb 23, 6:27 AM CST | River Flood Advisory | OHX | Bedford | 14 hr |
| Feb 23, 6:54 AM CST | Flash Flood Warning | OHX | Giles, Hickman, Lawrence, Lewis, Marshall, Maury and 2 more | 3 hr |
| Feb 23, 7:55 AM CST | River Flood Advisory | OHX | Marshall | 15 hr |
| Feb 23, 9:33 AM CST | River Flood Warning | OHX | Bedford, Marshall | 53 hr |
| Feb 23, 9:33 AM CST | River Flood Warning | OHX | Humphreys | 4 days |
| Feb 23, 9:39 AM CST | Areal Flood Advisory | OHX | Bedford, Cannon, Coffee, Cumberland, DeKalb, Putnam and 4 more | 6 hr |
| Feb 23, 9:50 AM CST | Flash Flood Warning | OHX | Bedford, Cannon, Coffee, DeKalb, Putnam, Rutherford and 3 more | 3 hr |
| Feb 23, 9:55 AM CST | Flash Flood Warning | OHX | Cannon, Davidson, DeKalb, Rutherford, Smith, Sumner and 3 more | 3 hr |
| Feb 23, 9:58 AM CST | Flash Flood Warning | OHX | Giles, Hickman, Lawrence, Lewis, Marshall, Maury and 2 more | 91 min |
| Feb 23, 10:12 AM CST | Flash Flood Warning | OHX | Cumberland, Fentress, Jackson, Overton, Putnam, White | 3 hr |
| Feb 23, 10:26 AM CST | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Houston, Humphreys, Robertson | 2 hr |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Davidson | 68 hr |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Davidson | 68 hr |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Davidson | 68 hr |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Davidson | 13 days |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Davidson | 5 days |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Davidson | 71 hr |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Montgomery | 5 days |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Stewart | 13 days |
| Feb 23, 10:52 AM CST | River Flood Advisory | OHX | Clay, Jackson | 24 hr |
| Feb 23, 10:52 AM CST | River Flood Advisory | OHX | Jackson | 55 hr |
| Feb 23, 10:52 AM CST | River Flood Advisory | OHX | Smith | 20 hr |
| Feb 23, 10:52 AM CST | River Flood Advisory | OHX | Davidson | 3 days |
| Feb 23, 11:00 AM CST | River Flood Warning | OHX | Davidson, Williamson | 33 hr |
| Feb 23, 11:12 AM CST | Areal Flood Advisory | OHX | Coffee, Cumberland, Grundy, Van Buren, Warren | 3 hr |
| Feb 23, 11:28 AM CST | Areal Flood Advisory | OHX | Giles, Hickman, Lawrence, Lewis, Marshall, Maury and 2 more | 6 hr |
| Feb 23, 12:01 PM CST | Areal Flood Advisory | OHX | Clay, Fentress, Jackson, Macon, Overton, Pickett and 2 more | 3 hr |
| Feb 23, 12:31 PM CST | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Houston, Humphreys, Robertson | 3 hr |
| Feb 23, 12:34 PM CST | Areal Flood Advisory | OHX | Bedford, Cannon, Coffee, DeKalb, Putnam, Rutherford and 3 more | 3 hr |
| Feb 23, 12:42 PM CST | Areal Flood Advisory | OHX | Cheatham, Davidson, DeKalb, Jackson, Putnam, Rutherford and 5 more | 3 hr |
| Feb 23, 1:09 PM CST | Areal Flood Advisory | OHX | Cumberland, Fentress, Jackson, Overton, Putnam, White | 3 hr |
| Feb 23, 2:44 PM CST | Severe Thunderstorm Warning | OHX | Houston, Humphreys, Stewart | 46 min |
| Feb 23, 2:56 PM CST | Flash Flood Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery, Robertson and 1 more | 4 hr |
| Feb 23, 3:25 PM CST | Special Weather Statement | OHX | Cheatham, Dickson, Montgomery | 35 min |
| Feb 23, 3:58 PM CST | Special Weather Statement | OHX | Cheatham, Davidson | 47 min |
| Feb 23, 4:14 PM CST | River Flood Warning | OHX | Bedford | 46 hr |
| Feb 23, 4:20 PM CST | River Flood Advisory | OHX | Grundy | 12 hr |
| Feb 23, 4:24 PM CST | River Flood Advisory | OHX | Coffee | 14 hr |
| Feb 23, 4:29 PM CST | River Flood Advisory | OHX | Hickman | 4 hr |
| Feb 23, 4:39 PM CST | Flash Flood Warning | OHX | Cheatham, Davidson, Robertson, Sumner, Wilson | 3 hr |
| Feb 23, 4:59 PM CST | Flash Flood Warning | OHX | Dickson, Hickman, Humphreys, Lewis, Maury, Perry | 4 hr |
| Feb 23, 5:07 PM CST | Tornado Warning | OHX | Dickson, Hickman, Perry | 23 min |
| Feb 23, 5:13 PM CST | River Flood Advisory | OHX | Williamson | 24 hr |
| Feb 23, 5:48 PM CST | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Rutherford, Trousdale, Williamson and 1 more | 4 hr |
| Feb 23, 5:54 PM CST | Flash Flood Warning | OHX | Clay, Jackson, Macon, Overton, Smith, Trousdale and 1 more | 4 hr |
Nearby
Flash Flood Warnings in Tennessee, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.